Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Phase transition for the spherical hierarchical model.

Ben Arous, G. and Hryniv, O. and Molchanov, S. (2002) 'Phase transition for the spherical hierarchical model.', Markov processes and related fields., 8 (4). pp. 565-594.

Abstract

We present the whole spectrum of the limit theorems for the total magnetization in the hierarchical version of the spherical model in dimensions dim > 2.

Item Type:Article
Keywords:Spherical model, Hierarchical interactions, Phase transition.
Full text:(VoR) Version of Record
Download PDF
(310Kb)
Status:Peer-reviewed
Publisher Web site:http://www.math.msu.su/~malyshev/abs02.htm
Date accepted:No date available
Date deposited:20 February 2013
Date of first online publication:January 2002
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar